# SDR SWIA201125672

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 25,798 hours, 21,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT OF EMERGENCY EXIT DO NOT ILLUMINATE.  (FLT 6606)  RECONNECT FLOOR EMERGENCY LIGHT PLUG.
